ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Der Papangelou Prozess

Zessin, H. (2009) Der Papangelou Prozess. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 61-72. ISSN 00002-3043

[img]
Preview
PDF
Download (390Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Aug 2012 13:26
    Last Modified: 27 Sep 2012 13:37
    URI: http://mathematics.asj-oa.am/id/eprint/187

    Actions (login required)

    View Item